IEEE - Institute of Electrical and Electronics Engineers, Inc. - Stochastic Stability of Switched Genetic Regulatory Networks With Time-Varying Delays

Author(s): Wenbing Zhang ; Yang Tang ; Xiaotai Wu ; Jian-An Fang
Sponsor(s): IEEE Engineering In Medicine and Biology Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2014
Volume: 13
Page Count: 7
Page(s): 336 - 342
ISSN (Paper): 1536-1241
ISSN (Online): 1558-2639
DOI: 10.1109/TNB.2014.2327582
Regular:

This paper investigates the exponential stability problem of switched stochastic genetic regulatory networks (GRNs) with time-varying delays. Two types of switched systems are studied... View More

Advertisement